# SDR SWAA2014051628076

- Difficulty date: April 28, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 50,780 hours, 29,540 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Deformed
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 111.1 SKIN DEFORMED AT BOTTOM OF RIB.  REPAIRED SKIN IAW EA.
